# SDR ZZDA2011521

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, H

## Discrepancy

POSSIBLE APU FIRE / BOTH BOTTLES DISCHARGED (APU START AND 250A CB'S IN E&E BAY AND APU CONTROL, Z-39 CB PULLED AND COLLARED) REF: / ITEM 2 OF LOGPAGE 1803139 FOR FIRE BOTTLE REPLACEMENT.  PENDING RESOLUTION.
